m+Medelevator.RU
← Поиск публикаций
Revista de neurologia · 2003

[Can treatment associated with ticlopidine and nifedipine increase serum levels of phenobarbital?].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sánchez-Romero A, García-Delgado R, Durán-Quintana J A

Аннотация

INTRODUCTION: We report a case in which the association between ticlopidine, nifedipine and phenobarbital was linked with a higher than expected phenobarbital concentration in serum, which suggested a possible interaction between these drugs.

CASE REPORT: A 67 year old male who received treatment with phenobarbital, digoxin, nifedipine, ticlopidine, paroxetine and clorazepate dipotassium. The first control of the level of phenobarbital in serum was performed without any symptoms or signs of toxicity or ineffectiveness. A phenobarbital concentration in serum of 21.4 mg/L was obtained, with a serum level/dosage ratio of 16.7.

DISCUSSION: The serum level/dosage ratio of phenobarbital that was found in this case is almost twice as high as expected. In the absence of other factors that can explain this finding, we believe that two drugs (ticlopidine and nifedipine) may be involved in an interaction with phenobarbital.

CONCLUSIONS: The high value of the serum level/dosage ratio that was found makes it advisable to monitor the concentrations of phenobarbital in serum in treatment associated with ticlopidine or nifedipine, especially when adjusting the dosage, beginning or ending treatment with these drugs.

Предметные рубрики MeSH